Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why do Ii have a bloody discharge after taking pilld for bloody discharge ?

am 29 years old i have been having a problem with whitish discharge and i was give medicine of vdm kit and gynotravogen ovule 600mg and i finished taking a week ago and the whitish discharge has finished now i have a problem when i urinate i feel pain and i noticed blood also what could be the problem could it be the medicine i was given
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
These problems are different from eachother.The white discharge was probably treated.But the blood and pain in urine suggests a UTI/renal problem.First thing to do is see a doctor,get a urine test and ultrasound of the pelvis.Most common causes of blood in urine are infection,renal stones,masses etc.
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor